Research ArticleOpen accessEvery word in the titleOn Fixed Point Theorem of C Class Functions - B Weak Cyclic MappingsSahar Mohamed Ali Abou Bakr, Arslan Hojat AnsariJournal of Mathematics and Statistics, Vol. 13, Issue 4 · 3 Oct 2017 · 7,010 accessesView PDFCite
13 articles for “Fixed-point theorem”
Set a search alertResearch ArticleOpen accessEvery word in the titleGENERAL CONTRACTIVE MAPPING CONDITION OF FUZZY METRIC SPACES IN FIXED POINT THEOREMRamasamy Mohan Raj, Veerachamy Malliga DeviJournal of Mathematics and Statistics, Vol. 10, Issue 1 · 6 Feb 2014 · 6,850 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleA Fixed Point Theorems in L-Fuzzy Quasi-Metric SpacesReza Saadati, S. Mansour VaezpourAmerican Journal of Applied Sciences, Vol. 6, Issue 2 · 28 Feb 2009 · 7,408 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleSome Generalized Fixed Point Theorems of Contraction Type Mappings in Quasi Metric SpacesSahar Mohamed Ali Abou BakrJournal of Mathematics and Statistics, Vol. 13, Issue 4 · 16 Oct 2017 · 7,208 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleA Fixed Point Theorem for Contraction Type Mappings in Menger SpacesServet KutukcuAmerican Journal of Applied Sciences, Vol. 4, Issue 6 · 30 Jun 2007 · 6,833 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleFixed Point Theorems for Mappings Satisfying Weak Nonexpansivity Condition (Weak Contractivity Condition) into (from) Cartesian Products Normed SpacesSahar Mohamed Ali Abou BakrJournal of Mathematics and Statistics, Vol. 13, Issue 2 · 11 Apr 2017 · 6,966 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleCommon Fixed Point Theorems for Four Maps in G-Partial Metric SpacesKanayo Stella Eke, Grace O. AkinlabiAmerican Journal of Applied Sciences, Vol. 14, Issue 3 · 10 Mar 2017 · 7,291 accessesView PDFCite
Research ArticleOpen accessIn the keywordsExistence Results for a Class of Nonlinear Hadamard Fractional with p-Laplacian Operator Differential EquationsSamah HorrigueJournal of Mathematics and Statistics, Vol. 17, Issue 1 · 2 Oct 2021 · 6,892 accessesView PDFCite
Research ArticleOpen accessIn the keywordsOn the Theory of Intuitionistic Fuzzy N-Inner Product Spaces with ApplicationsRenu Chugh, Seema MehraJournal of Mathematics and Statistics, Vol. 8, Issue 2 · 19 Mar 2012 · 7,729 accessesView PDFCite
Research ArticleOpen accessIn the keywordsCommon Fixed Points of Generalized Cyclic C Class Ψ-ɸ-Λ Weak Nonexpansive MappingsSahar Mohamed Ali Abou BakrJournal of Mathematics and Statistics, Vol. 16, Issue 1 · 14 Mar 2020 · 6,501 accessesView PDFCite